# SDR CA150915003

- Difficulty date: September 13, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A319-112
- Aircraft time: 37,234 hours
- Engine: Cfmint CFM565B6
- System (JASC): 3150 · Central Warning
- Part: Computer
- Part number: 0E5007200
- Condition: Malfunctioned
- Location: Sdac
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ELECTRIC DC ESS BUS FAULT ON ECAM IN FLT.   RESOLUTION: FOUND C/B "F05" FIN "12WV" " SDAC 1&2 28VDC ESS. BUS" AT 49VU TRIPPED. T/S C/O WITH REF. TO WD 31-54-27 P2, SHEET 2. SDAC 1 & SDAC, NR 2 REPLACED IAW AMM 31-55-34, PB 401. MSG CLEARED AFTER C/B RESET.
